# SDR HEEA063473

- Difficulty date: August 13, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N8197X
- Make and model: Bolkms BO105S
- Aircraft serial: S808
- System (JASC): 6340 · Rotor Drive Indicating System
- Part: Transmitter
- Part number: 10594575
- Condition: Won'T Calibrate
- Location: Mast Moment
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TORQUE TRANSMITTER WILL NOT CALIBRATE.
